# SDR AALA200820000

- Difficulty date: October 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 52,802 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N52465
- Condition: Corroded
- Location: Fuselage
- Part time: 52,802 hours, 18,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRESHOLD GUTTER DRAIN, SUPPORT IS CORRODED AT STATION 1640 TO STATION 1680.
